[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Reduced Insulin Absorption

> I've been on the Minimed 507 with Humalog for about three years, and
> I use the Disetronic Tender infusion set.  On several occasions over
> that period, I found that I was pumping insulin but it wasn't
> bringing my blood sugar down.  This seemed to happen on the second
> or third day of the infusion set, and during a time (especially on
> vacation) when I was eating inordinately large meals and thus
> bolusing unusually large amounts at a time.  Also, I would notice a
> knot forming in the abdominal tissue around the catheter. 

What you describe is a common problem for a small percentage of pump 
users and is probably a sensitivity to Humalog. This usually can be 
alleviated by mixing a small amount of Velosulin with the Humalog. 
It probably would be better to verify that not having H in your 
system actually helps. If you try a week or two with just V (or R) 
you can find this out definitively. Either you get improvments or you 
don't. If you don't, the don't waste time mixing.

For a complete discussion of H/V mixing, visit the SEARCH engine on 
the Insulin Pumpers web site and search the previous 2 months US mail 
list for :

humalog velosulin

You should find 60 or 70 posts, most of which are on this subject 
which was recently discussed.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml